Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 4, Issue 3, Pages 233-246
http://dx.doi.org/10.1155/S1024123X98000805

Asymptotic solution of nonlinear moment equations for constant-rate aerosol reactors

Mechanical and Aeronautical Engineering Department, University of California, Davis 95616, CA, USA

Received 8 August 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. D. Shaw, “Asymptotic solution of nonlinear moment equations for constant-rate aerosol reactors,” Mathematical Problems in Engineering, vol. 4, no. 3, pp. 233-246, 1998. https://doi.org/10.1155/S1024123X98000805.